Jump to content
CrazyBoards.org

Search the Community

Showing results for tags 'risperadone'.



More search options

  • Search By Tags

    Type tags separated by commas.
  • Search By Author

Content Type


Forums

  • Stuff That Makes You Feel Like Crap
    • Bipolar Spectrum Disorder - The Pole Dance
    • Depression - Let a WHAT Be My Fucking Umbrella? (Sod You, Perry Como)
    • Self-injury - The Cutting Board
    • Personality Disorders - Fuck Off! No, Wait. Fuck Me Now!
    • Eating Disorders - Hell's Kitchen
    • Substance Abuse / Addictive Behavior - 8-balls, Highballs, Deal Me in One Last Time
    • Panic / Anxiety Disorders - What, Me Worry?
    • PTSD and Trauma- Duck and Cover. Again and Again.
    • Obsessive-Compulsive Disorder - Click Here Repeatedly
    • Social Phobia - Behind Paranoid Eyes
    • Dissociative Disorders - Now where was I?
    • Schizophrenia and Various Psychoses -- Jesus Had a Twin Who Knew Nothing About Sin
    • ADD/ADHD - Could You Say That Again? I Was Listening to My Head.
    • Autistic Spectrum Disorders - What Part of English Don't You Understand?
    • Migraines and Other Headaches - Not Tonight, Dear
    • Neuropathic and Chronic Pain
    • Seizure Disorders - Shake, Rattle and Roll
    • Sleep Disorders - Perchance to Dream
    • Allergies: Benadryl? No, But I Have a Cousin Who Was a Dremel.
    • Hormone and Glandular Problems - How Do You Make a Hormone? Kick Her in the Ankle.
    • Not Otherwise Specified - Put your finger on your NOS, on your NOS
  • Meds and Other Crap That Make Life Tolerable
    • Anticonvulsants / Mood Stabilizers - Bodies A-Twitchin', Moods A-Switchin'
    • Antidepressants - If You're Crappy and You Know It
    • Cocktails - Medicated to the Gills and Floundering
    • Antipsychotics / Neuroleptics / Major Tranquilizers - The Acme Pill-O-Matics
    • Miscellaneous Medications & Miscellaneous Questions About Meds
    • Benzodiazepines - Take a Chill Pill!
    • CNS Stimulants - Warped & Wired
    • Side Effects - It Turned Me into a Newt! A Newt? I Got Better.
    • What The Hell is THAT? - Medical, Nutritional, and Lifestyle Alternatives
    • Therapy - The Other Half of the Puzzle
    • ECT etc. - Watt's up, Doc?
  • Crap You Read About
    • Academic Interests - Geek Out While You Freak Out
    • Books Reviews - Self Help and Otherwise
  • Life Cycle: Mate Spawn and Die
    • Family Feud
    • Parenting/Pregnancy/Childhood Issues - Nature or Nurture
    • Relationship Issues - Crazy For Loving You
    • Aging Issues: Hot Flashes and Hot Rods? Midlife Crisis, Menopause, and Beyond
    • Spirituality - Luminous Beings Are We, Not This Crude Matter
    • Grief, Death and Dying
  • Your Crappy Life
    • The Health Care System Sucks!
    • Law, Money, and Employment -- Send Lawyers Guns and Money
    • Technology Sucks! - Luddites Unite!
    • News and Politics - Next on Sick Sad World
    • People Suck!
    • Gay/Lesbian/Bi/Transgendered Issues - Out of the Closet and Out of Our Minds
    • Intro to Being a Crazy Student - Whatsamatta U
    • The Confessional
    • I've *Still* Got Issues!
  • Other Crap
    • Whatever
    • I Got the Good Stuff Here
  • Generic Forum Crap
    • Board News - Incoming Message from The Big Giant Head
    • Suggestion Board - I'm Sorry Dave, I'm Afraid I Can't Do That
    • New User Info - It's Not Easy Being Green
    • Introductions - Who The Hell Are You?
    • Moderators - Pay No Attention to the People Behind the Curtain
    • Test Board - Do Not Push the Big Red Button!

Found 1 result

  1. Ok, so I've had PTSD since 2007 when I was still in the Air Force. My meds just aren't working right to me, and I'm having side effects from one of them. I'm on 1000mg Depakote ER, Cymbalta (I forget how much), and 3mg Risperadone (Risperdal). I was taking 750mg of Depakote and 6mg of Risperadone until recently...we're trying to take me off the Risperadone, so the pdoc is upping the Depakote. I see *a* pdoc in the afternoon (my normal pdoc had to cancel and I wasn't waiting until June to talk to someone...I don't like my experiences with the VA for the most part). Anyway, so the plan is to take me off the Risperadone, but I have a major concern...I'm already getting really, really irritable! I haven't really been getting *more* angry, but I still get really angry more often than I'd like. But the irritability is driving me nuts and feels like it's getting out of control, and I'm afraid it's starting to interfere with my work, and I work in a call center and they record and listen to the calls... I also have issues regarding the Depakote. I kinda need to stay on the Depakote because it supposedly helps with my migraines too (which are getting to the point where I'm getting ready to go back on Botox again), so coming off of it and switching to something different may not be an option...I'd want my pdoc to confer with my neurologist before making that decision so they can both make arrangements and changes if necessary. Anyway, I also have narcolepsy. The last time I was on 1000mg of Depakote I almost drove through a bush in the middle of someone's yard. Granted, I wasn't on the stimulant I'm currently taking back then (Nuvigil). But I have concerns that it could make me drowsy again. But like I can take percocet and benedryl and be wide awake, so who knows...I don't normally take pain meds, just when I get kidney stones, but when I do I have to take benedryl because it makes me itch. I'll let you know what the pdoc says tomorrow, but I'd love some input on ideas I can discuss with the pdoc on my next visit. I need something for irritability, depression, and anger (preferably no more than 2 meds), and if one of them could help with migraines too (like Depakote) that would be great...
×